Popov V.V. On collectiwise normality of function spaces

Popov Vladimir Valentinovich
Candidate of Physics and Mathematics, Associate Professor, Chair of Computer Science and Experimental Mathematics, Volgograd State University
This email address is being protected from spambots. You need JavaScript enabled to view it.
Prospect Universitetsky, 100, 400062 Volgograd, Russian Federation
Abstract. It proves, that if X is a Tychonoff space, Y is a compact with a countable base and the space Cp(X, Y) is normal, then it is collectionwise normal.

Keywords: the space of continuous functions, pointwise convergence, normal space, collectionwise normal space, metrizable compact space.

 Creative Commons License
On collectiwise normality of function spaces by Popov V.V. is licensed under a Creative Commons Attribution 4.0 International License.

Citation in English: Science Journal of Volgograd State University. Mathematics. Physics. №1 (16) 2012 pp. 21-26


Download this file (3_Попов.pdf) V.V. Popov
URL: https://mp.jvolsu.com/index.php/en/component/attachments/download/143